# SDR AALA20141113014

- Difficulty date: October 23, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AFT CARGO COMPARTMENT ON THE UPPER HORIZONTAL FLANGE OF THE CARGO SUPPORT TRACK AT FS 794 & RBL 13.  REMOVED CORROSION IAW SRM 51-10-02.  REPAIRED IAW EA B737-53-037402 DATED 11/13/2014.
